# SDR SWIA202055350

- Difficulty date: November 16, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR REQUIRES REMOVAL FOR CORROSION.  C-CHECK RO 1/6/2021.  REMOVED AND INSTALLED PAX DOOR, IAW CRJ 700 AMM 52-11-00-400-801-A02.  REF CONTINUATION CARD FOR DETAILS AND WORK PERFORMED.
